# SDR DALA2024091008910

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545907) ROCK STRIKE ON FUSELAGE SKIN REPAIR DOUBLER AT STA-294.5+11 BETWEEN STR-28R AND STR-27R. REMOVED AND REPLACED REPAIR DOUBLER AT BS 294.5+11 STR 28R - 27R PER ER/A 484673-14 REV C AND B737 SRM 51-40-02.
